![]() |
Volumn 17, Issue 6-7, 2002, Pages 776-785
|
Casimir problem in spherical dielectrics: A quantum statistical mechanical approach
|
Author keywords
[No Author keywords available]
|
Indexed keywords
METAL;
ACCURACY;
CALCULATION;
CONFERENCE PAPER;
DIELECTRIC CONSTANT;
DISPERSION;
ENERGY;
FORCE;
GEOMETRY;
QUANTUM MECHANICS;
STATISTICS;
TEMPERATURE;
|
EID: 0037139739
PISSN: 0217751X
EISSN: None
Source Type: Journal
DOI: 10.1142/s0217751x02010108 Document Type: Conference Paper |
Times cited : (9)
|
References (27)
|